# SDR DALA2019082084876

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-211
- Aircraft serial: 8063
- Aircraft time: 4,960 hours, 2,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 35abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG. LIGHT AT ROW 35 ABC IS INOP, REPLACED FLOOR PROXIMITY LIGHT ASSY
